# SDR 2003F00089

- Difficulty date: November 3, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 1960006508
- Condition: Debonded
- Location: Nr 2 Engine
- Part time: 52,596 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE NR 2 ENGINE THRUST REVERSER INNER SURFACE WAS FOUND DEBONDED.  REMOVED DEBONDED AREA, FABRICATED DOUBLER REPAIR AND REPAIRED AREA IAW AS11 DRAWING AS11465, AND AN 8110-3 WAS ISSUED.  RETURNED AIRCRAFT TO REVENUE SERVICE.  (M)
